# SDR CA000926012

- Difficulty date: May 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 8,025 hours
- Engine: Lyc T5313B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 8G506
- Condition: Failed
- Location: Fuel Press Sw
- Component: Fuel Pressure In
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  FUEL PUMP CAUTION LIGHT ILLUMINATED AFTER REPLACING FUEL REGULATOR.  REPLACED PRESS SWITCH.  CHECKED THIS SWITCH.  CIRCUIT WAS CLOSED WITH PRESSURE.  (X)
